# SDR CA110727011

- Difficulty date: July 24, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 2,007 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 0145621
- Condition: Cracked
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN AT BASE OF ELT ANTENNA CRACKED.  POSSIBLE LOSS OF ELT ANTENNA AND FURTHER DAMAGE IN NEXT FEW FLIGHT HOURS.
